Periodica Mathematica Hungarica

, Volume 3, Issue 3–4, pp 243–245 | Cite as

Radical-semisimple classes

  • R. Wiegandt
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    T. Anderson, N. Divinsky andA. Suliński, Hereditary radicals in associative and alternative rings,Canad. J. Math. 17 (1965), 595–603.Google Scholar
  2. [2]
    V. A. Andrunakievič, Radicals of associative rings I,Mat. Sb. 44 (1958), 179–212 (in Russian).Google Scholar
  3. [3]
    E. P. Armendariz, Closure properties in radical theory,Pacific J. Math. 26 (1968), 1–7.Google Scholar
  4. [4]
    N. Divinsky,Rings and radicals, London, 1965.Google Scholar
  5. [5]
    Ju. M. Rjabuhin, On supernilpotent and special radicals,Issled. Algebr. Mat. Anal., Kishinev, 1965, 65–72 (in Russian).Google Scholar
  6. [6]
    Ju. M. Rjabuhin, Radicals in categories,Mat. Issled. 2 (1967), 107–165 (in Russian).Google Scholar
  7. [7]
    F. Szász, Beiträge zur Radikaltheorie der Ringe,Publ. Math. Debrecen 17 (1970), 267–272.Google Scholar
  8. [8]
    F. Szász andR. Wiegandt, On hereditary radicals,Period. Math. Hungar. 3 (1973), 235–241.Google Scholar

Copyright information

© Akadémiai Kiadó 1973

Authors and Affiliations

  • R. Wiegandt
    • 1
  1. 1.MTA Matematikai Kutató IntézeteBudapestHungary

Personalised recommendations